MathSciNet Relay Station
MathSciNet bibliographic data
MR1833682 93E20 (93E12)
Wang, Wen-June; Chang, Koan-Yuh Variable structure-based covariance assignment for stochastic multivariable model reference systems. Automatica J. IFAC 36 (2000), no. 1, 141–146.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement